# SDR SWAA2020083111315

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 46,096 hours, 24,661 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L THRUST REVERSER UNLOCK ILLUMINATED IN FLT. PERFORMED QRH PROCEDURE AND ENGINE SHUTDOWN CHECKLIST / NO FAULTS FOUND ON THE E.A.U. OK TO CONTINUE PER M.E.L. 78-1-01 SP1, SP1A AND SP78, AIRCRAFT IS DOWNGRADED TO CAT I STATUS TRK#50076
